Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137

  [Search Papers]
1351. M. Alimohammadi,
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails
Nuovo Cimento B 109(1994), 121-125  [abstract]   
IPM/P-1994/021
 
1352. F. Ardalan and A.M. Ghezelbash,
Vector-Chiral Equivalence in Null Gauged WZNW Theory
Mod. Phys. Lett. A 9(1994), 3749-3756  [abstract]   
arXive.org link: hep-th/9410158 [ abs, src, ps, others], cited by
IPM/P-1994/017
 
1353. A. Shafiekhani,
Uq(sl(n)) Difference Operator Realization
Mod. Phys. Lett. A 9(1994), 3273-3283  [abstract]   
arXive.org link: hep-th/9408173 [ abs, src, ps, others], cited by
IPM/P-1994/008
 
1354. V. Karimipour,
A Study of Representation of the Algebra of Functions on the Quantum Group GLq(n)
J. Phys. A: Math. Gen. 27(1994), 8105-8122  [abstract]   
arXive.org link: hep-th/9311150 [ abs, src, ps, others], cited by
IPM/P-1994/002
 
1355. F. Ardalan,
Gauging of SL(2,R) WZNW Models, and Lioville Field
Theor. Math. Phys. 98(1994), 227-231  [abstract]   
IPM/P-1993/022
 
1356. A. Shafei Deh Abad and V. Milani,
Q-Analytic Functions on Quantum Spaces
J. Math. Phys. 35(1994), 5074-5086  [abstract]   
IPM/P-1993/020
 
1357. A. Shariati, A. Aghamohammadi and S. Rouhani,
Inhomogeneous Quantum Groups Related to Two-Dimensional Quantum Planes
J. Phys. A: Math. Gen. 27(1994), 7103-7113  [abstract]   
IPM/P-1993/019
 
1358. A. Aghamohammadi, V. Karimipour and A.R. Nezami,
Non-Standard Deformation of Bn Series
J. Phys. A: Math. Gen. 27(1994), 1609-1616  [abstract]   
IPM/P-1993/018
 
1359. M. Alimohammadi,
Some Correlators of SU(3)3 WZW Models on Higher-Genus Riemann Surfaces
Mod. Phys. Lett. A 9(1994), 381-398  [abstract]   
IPM/P-1993/015
 
1360. V. Karimipour,
The Quantum De Rham Complexes Associated with SLh(2)
Lett. Math. Phys. 30(1994), 87-98  [abstract]   
arXive.org link: hep-th/9305118 [ abs, src, ps, others], cited by
IPM/P-1993/011
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.